# SDR DXTA200808153227

- Difficulty date: August 15, 2008
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- Aircraft time: 8,767 hours, 5,557 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL230 AT 270 KNOTS INDICATED, "RETRIM L WING DOWN"  AP DISENGAGED & ACFT REQUIRED 50 PERCENT LT AILERON TRIM. TRIM STAYED 50 % LT UNTIL DESCENT WHEN WE HAD A "RETRIM R WING DOWN" AT FL200, 340 KIAS. FUEL BALANCED WITH ZERO CTR FUEL AT ALL TIMES TRIM REPOSITIONED TO NORMAL/CENTERED.  ALL GROUND OPS & TRAVEL CHECKS GOOD. UPON INSP OF DAMAGE, FOUND FWD BAR DRAIN LINE BENT. REMOVED FOR INSP & CHECK DRAIN HEATERS FOR PROPER OPERATIONS.  FOUND TOP HOSE CLAMP LOOSE & DRAIN HOSE ROUTED WRONG. RE-ROUTED DRAIN HOSE & TIGHTENED HOSE CLAMP, OPS CHECKED DRAIN & HEATERS FOR PROP OPS. IAW MM 38-30-02, PERFORMED TRAVEL LIMIT CHECKS, WITHIN LIMITS IAW MM 27-10-00 REV 31.  PERFORMED VISUAL INSP OF FLAPS FOR DAMAGE, LOCKS IN NORMAL CONDITION NOTE ALL 3 FLAPS ARE TRIMMED FOR LT HEAVY COND.  PERFORMED TENSION CHECKS IAW MM 27-10-00. JACKED ACFT. CHECKED CABLE TENSIONS IAW MM 27-10-00 REV 31 PERFORMED AILERON NEUTRAL ADJUSTMENT CHECKS,  AILERO NEUTRAL IN LIMITS. PERFORMED AILERON TRAVEL CHECKS, IN LIMITS. PERFORMED CABLE TENSION CHECKS TO DOUBLE CHECK BEFORE PANELS ARE REINSTALLED. REINSTALLED ALL PANELS REMOVED, CHECKS IAW MM 27-10-00. PERFORMED OPS CHECK OF ALL FLT CONTROLS AND SERVICED HYD SYS. DOWNJACKED ACFT.
